# SDR IPXA2017042016315

- Difficulty date: April 7, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: AMH70385
- Condition: Bent
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, VERTICAL STAB L/E MIDWAY UP, CABLE FEED THRU BRACKET IS BENT.  REMOVED, FABRICATED, AND REPLACED BRACKET IAW DWG AMH7038 AND SRM 51-31-01.
